Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Residue classes of the partition function


Author: D. W. MacLean
Journal: Math. Comp. 34 (1980), 313-317
MSC: Primary 10-04; Secondary 10A45
MathSciNet review: 551308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The results of computations of $ p(n)\;\pmod {p^k}$ for primes $ p < 100$ are summarized in frequency tables of residue classes.


References [Enhancements On Off] (What's this?)

  • [1] A. O. L. ATKIN, "Multiplicative congruence properties and density problems for $ p(n)$," Proc. London Math. Soc. (3), v. 18, 1968, pp. 563-567. MR 0227105 (37:2690)
  • [2] A. O. L. ATKIN & J. N. O'BRIEN, "Some properties of $ p(n)$ and $ c(n)$ modulo powers of 13," Trans. Amer. Math. Soc., v. 126, 1967, pp. 442-459. MR 0214540 (35:5390)
  • [3] H. GUPTA, A. E. GWYTHER & J. C. P. MILLER, "Tables of partitions," Roy. Soc. Math. Tables, v. 4, 1958.
  • [4] TORLEIV KLØVE, "Recurrence formulae for the coefficients of modular forms and congruences for the partition function and for the coefficients of $ j(\tau )$, $ {(j(\tau ) - 1728)^{1/2}}$ and $ j{(\tau )^{1/3}}$," Math. Scand., v. 23, 1968, pp. 133-159.
  • [5] TORLEIV KLØVE, "Density problems for $ p(n)$," J. London Math. Soc. (2), v. 2, 1970, pp. 504-508. MR 0265309 (42:219)
  • [6] O. KOLBERG, "Note on the parity of the partition function," Math. Scand., v. 7, 1959, pp. 377-378. MR 0117213 (22:7995)
  • [7] D. H. LEHMER, "On the series for the partition function," Trans. Amer. Math. Soc., v. 43, 1938, pp. 271-295. MR 1501943
  • [8] MORRIS NEWMAN, "Congruences for the coefficients of modular forms and some new congruences for the partition function," Canad. J. Math., v. 9, 1957, pp. 549-552. MR 0092801 (19:1160b)
  • [9] MORRIS NEWMAN, "Periodicity modulo m and the divisibility properties of the partition function," Trans. Amer. Math. Soc., v. 97, 1960, pp. 225-236. MR 0115981 (22:6778)
  • [10] MORRIS NEWMAN, "Note on partitions modulo 5," Math. Comp., v. 21, 1967, pp. 481-482. MR 0227127 (37:2712)
  • [11] THOMAS R. PARKIN & DANIEL SHANKS, "On the distribution of parity in the partition function," Math. Comp., v. 21, 1967, pp. 466-480. MR 0227126 (37:2711)
  • [12] S. RAMANUJAN, "Congruence properties of partitions," Proc. London Math. Soc. (2), v. 18, 1920.
  • [13] G. N. WATSON, "Ramanujan's Vermutung über Zerfällungsanzahlen," J. Reine Angew. Math., v. 179, 1938, pp. 97-128.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A45

Retrieve articles in all journals with MSC: 10-04, 10A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0551308-6
Article copyright: © Copyright 1980 American Mathematical Society